A 33-year-old female asked:
Disclaimer

2yrs on mirena (levonorgestrel) but have nausea tired and leg cramps little to no period last month. usually my period is heavier,could i be pregnant ?

1 doctor answer
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Probably not: Probably not if the Mirena (levonorgestrel) is in place. I'm concerned, however, because you are having heavy periods. You need to be checked to make sure the IUD is in the right place, and a pregnancy test to make sure you're not pregnant.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old member asked:
Dr. Lonna Larsh
30 years experience Family Medicine
Do a test: The Mirena (levonorgestrel) iud is a very effective method of birth control, but it is still possible to get pregnant with it in. The only way to kno ... Read More
1
1 thank
A 18-year-old female asked:
Dr. James Goodspeed
35 years experience Obstetrics and Gynecology
IUD cramping: With severe cramping for 4 days after iud placed, you should have this checked out with an ultrasound to make sure the iud is in the correct position ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
It is Mirena (levonorgestrel): Rather than pregnancy. Just wait it out.
A 41-year-old female asked:
Dr. David Earle
31 years experience General Surgery
Complex issue: With multiple nonspecific symptoms, it is impossible to sort out your problems with a limited answer in an online forum. You should see your primary c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month